MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 POWERLOC; PORT ACCESS NEEDLE

C.R. BARD, INC. (BASD) -3006260740 POWERLOC; PORT ACCESS NEEDLE
Catalog Number 0142075
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/05/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.Each event reported to bd is evaluated and investigated in accordance with our complaint investigation procedures.The investigation process includes, but is not limited to, evaluation of the event details provided by the complaint facility, a review of complaint history, manufacturing records and risk document where applicable, and an evaluation of the subject device when available to identify potential contributing factors.The device has not been returned to the manufacturer for evaluation.
 
Event or Problem Description
It was reported by the customer that a leak was detected in the pac tube at the infusion site.No patient injury was reported.No further information was provided.
 
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The complaint of leaking infusion set is confirmed; however, the exact cause could not be determined.One 20 ga x 0.75 in.Powerloc max infusion set was returned for evaluation.An initial visual observation revealed some biological residue in the sample.A functional test of flushing the infusion set with water using a 12 ml syringe was performed.A leak was observed in the tubing just distal to the luer hub.A microscopic observation revealed a split in the tubing where the leak was found.The surface of the split was observed to have striation-like patterns and radiating tear marks.The edges of the split were observed to be uneven with a rough texture.The investigation findings are indicative of flexural fatigue-based failures, which may have been a contributing factor to the extension tubing damage.Repetitive mechanical stresses such as twisting and kinking may have contributed to the observed event; however, it appeared that additional unidentified factors may have contributed.The device is a supplied component and the supplier has been notified of this event.This complaint will be recorded for future trending and monitoring purposes.

Brand Name
POWERLOC
Common Device Name
PORT ACCESS NEEDLE
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
Manufacturer (Section G)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city UT 84116
Manufacturer Contact
veronica lee
605 north 5600 west
salt lake city 84116
8015950700
MDR Report Key23597631
Report Number3006260740-2025-08835
Device Sequence Number13340729
Product Code FPA
UDI-Device Identifier00801741047466
UDI-Public(01)00801741047466(11)250323(17)280104(10)ASKNFC014
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K073050
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number0142075
Device Lot NumberASKNFC014
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/04/2025
Supplement Date Received by Manufacturer01/06/2026
Initial Report FDA Received Date11/19/2025
Supplement Report FDA Received Date01/08/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/23/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown